Periodic orbits from Δ-modulation of stable linear systems

Xia, X. and Zinober, A. (2004) Periodic orbits from Δ-modulation of stable linear systems. IEEE Transactions on Automatic Control, 49 (8). pp. 1376-1380. ISSN 0018-9286



  • Xia, X.
  • Zinober, A. (
Copyright, Publisher and Additional Information: © Copyright 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Delta-modulation; periodic points; polyhedra; sliding-mode control
  • Published: 2004
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:21
Last Modified: 20 Nov 2015 18:43
Published Version:
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Identification Number:

Share / Export